Alert archive / Wyoming / Freeze Warnings in 2011
Freeze Warning 2, NWS Riverton, WY
NWS Riverton, WY issued this freeze warning at Sep 20, 2011, 8:51 PM MDT for 9 counties in Wyoming. It took effect at Sep 21, 2011, 3:00 AM MDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 20, 2011, 8:51 PM MDT (02:51 UTC)
- In effect from
- Sep 21, 2011, 3:00 AM MDT
- Expired
- Sep 21, 2011, 9:00 AM MDT
- In force
- 6 hr
- Issued by
- NWS Riverton, WY
Counties Big Horn County, WY, Fremont County, WY, Hot Springs County, WY, Johnson County, WY, Lincoln County, WY, Natrona County, WY, Park County, WY, Sweetwater County, WY, Washakie County, WY
The radar
The Riverton/Lander radar (KRIW), 39 km from the middle of the area, began a volume at 02:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Riverton, WY (KRIW), launched 00:00Z, 2.9 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2605 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 236 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
611 WWUS75 KRIW 210251 NPWRIW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 851 PM MDT TUE SEP 20 2011 ...FREEZING TEMPERATURES EXPECTED NEAR RIVER BOTTOMS WEDNESDAY MORNING... .A COLD AND DRY AIRMASS OVERHEAD TONIGHT WILL ALLOW FOR TEMPERATURES TO DROP BELOW FREEZING OVER LOW SPOTS AND AREAS ALONG RIVER BOTTOMS WEDNESDAY MORNING. SOME LOCATIONS COULD EVEN DROP INTO THE UPPER 20S. WYZ023-211500- /O.NEW.KRIW.FZ.W.0002.110921T0900Z-110921T1500Z/ STAR VALLEY- INCLUDING THE CITIES OF...AFTON...ALPINE...THAYNE 851 PM MDT TUE SEP 20 2011 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM MDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM MDT WEDNESDAY. * SUMMARY AND TIMING...FREEZING TEMPERATURES EXPECTED BETWEEN 3 AM AND 9 AM WEDNESDAY MORNING. * TEMPERATURE...27-32. * IMPACTS...AREA GARDENERS SHOULD COVER THEIR OUTSIDE FLOWERS AND VEGETABLES TO PROTECT THEM FROM FREEZING TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ WYZ004>006-211500- /O.NEW.KRIW.FZ.W.0002.110921T0900Z-110921T1500Z/ NORTH BIG HORN BASIN-SOUTHWEST BIG HORN BASIN- SOUTHEAST BIG HORN BASIN- INCLUDING THE CITIES OF...POWELL...LOVELL...GREYBULL...BASIN... THERMOPOLIS...WORLAND 851 PM MDT TUE SEP 20 2011 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM MDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM MDT WEDNESDAY. * SUMMARY AND TIMING...FREEZING TEMPERATURES EXPECTED BETWEEN 3 AM AND 9 AM WEDNESDAY MORNING. * TEMPERATURE...29-32 IN LOW SPOTS AND ALONG RIVER BOTTOMS. * IMPACTS...AREA GARDENERS SHOULD COVER THEIR OUTSIDE FLOWERS AND VEGETABLES TO PROTECT THEM FROM FREEZING TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ WYZ010-011-020-211500- /O.NEW.KRIW.FZ.W.0002.110921T0900Z-110921T1500Z/ NORTHEAST JOHNSON COUNTY-SOUTHEAST JOHNSON COUNTY- NATRONA COUNTY LOWER ELEVATIONS- INCLUDING THE CITIES OF...BUFFALO...KAYCEE...CASPER 851 PM MDT TUE SEP 20 2011 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM MDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM MDT WEDNESDAY. * SUMMARY AND TIMING...FREEZING TEMPERATURES EXPECTED BETWEEN 3 AM AND 9 AM WEDNESDAY MORNING. * TEMPERATURE...29-32 IN LOW SPOTS AND RIVER BOTTOMS. * IMPACTS...AREA GARDENERS SHOULD COVER THEIR OUTSIDE FLOWERS AND VEGETABLES TO PROTECT THEM FROM FREEZING TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ WYZ017>019-211500- /O.NEW.KRIW.FZ.W.0002.110921T0900Z-110921T1500Z/ WIND RIVER BASIN-LANDER FOOTHILLS- GREEN MOUNTAINS AND RATTLESNAKE RANGE- INCLUDING THE CITIES OF...RIVERTON...SHOSHONI...LANDER... JEFFREY CITY 851 PM MDT TUE SEP 20 2011 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM MDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM MDT WEDNESDAY. * SUMMARY AND TIMING...FREEZING TEMPERATURES EXPECTED BETWEEN 3 AM AND 9 AM WEDNESDAY MORNING. * TEMPERATURE...29-32 IN LOW SPOTS AND RIVER BOTTOMS. * IMPACTS...AREA GARDENERS SHOULD COVER THEIR OUTSIDE FLOWERS AND VEGETABLES TO PROTECT THEM FROM FREEZING TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
2 follow-up statements
838 WWUS75 KRIW 210826 NPWRIW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 226 AM MDT WED SEP 21 2011 ...FREEZING TEMPERATURES EXPECTED IN LOW LYING AREAS THIS MORNING... .A COLD AND DRY AIRMASS IN PLACE WILL ALLOW TEMPERATURES TO DROP BELOW FREEZING OVER LOW LYING AREAS...INCLUDING RIVER BOTTOMS... THIS MORNING. SOME LOCATIONS COULD DIP INTO THE UPPER 20S. WYZ023-211500- /O.CON.KRIW.FZ.W.0002.110921T0900Z-110921T1500Z/ STAR VALLEY- INCLUDING THE CITIES OF...AFTON...ALPINE...THAYNE 226 AM MDT WED SEP 21 2011 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING. * SUMMARY AND TIMING...FREEZING TEMPERATURES EXPECTED BETWEEN 3 AM AND 9 AM THIS MORNING. * TEMPERATURE...27-32. * IMPACTS...AREA GARDENERS SHOULD COVER THEIR OUTSIDE FLOWERS AND VEGETABLES TO PROTECT THEM FROM FREEZING TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ WYZ004>006-211500- /O.CON.KRIW.FZ.W.0002.110921T0900Z-110921T1500Z/ NORTH BIG HORN BASIN-SOUTHWEST BIG HORN BASIN- SOUTHEAST BIG HORN BASIN- INCLUDING THE CITIES OF...POWELL...LOVELL...GREYBULL...BASIN... THERMOPOLIS...WORLAND 226 AM MDT WED SEP 21 2011 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING. * SUMMARY AND TIMING...FREEZING TEMPERATURES EXPECTED BETWEEN 3 AM AND 9 AM THIS MORNING. * TEMPERATURE...29-32 IN LOW SPOTS AND ALONG RIVER BOTTOMS. * IMPACTS...AREA GARDENERS SHOULD COVER THEIR OUTSIDE FLOWERS AND VEGETABLES TO PROTECT THEM FROM FREEZING TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ WYZ010-011-020-211500- /O.CON.KRIW.FZ.W.0002.110921T0900Z-110921T1500Z/ NORTHEAST JOHNSON COUNTY-SOUTHEAST JOHNSON COUNTY- NATRONA COUNTY LOWER ELEVATIONS- INCLUDING THE CITIES OF...BUFFALO...KAYCEE...CASPER 226 AM MDT WED SEP 21 2011 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING. * SUMMARY AND TIMING...FREEZING TEMPERATURES EXPECTED BETWEEN 3 AM AND 9 AM THIS MORNING. * TEMPERATURE...29-32 IN LOW SPOTS AND RIVER BOTTOMS. * IMPACTS...AREA GARDENERS SHOULD COVER THEIR OUTSIDE FLOWERS AND VEGETABLES TO PROTECT THEM FROM FREEZING TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ WYZ017>019-211500- /O.CON.KRIW.FZ.W.0002.110921T0900Z-110921T1500Z/ WIND RIVER BASIN-LANDER FOOTHILLS- GREEN MOUNTAINS AND RATTLESNAKE RANGE- INCLUDING THE CITIES OF...RIVERTON...SHOSHONI...LANDER... JEFFREY CITY 226 AM MDT WED SEP 21 2011 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING. * SUMMARY AND TIMING...FREEZING TEMPERATURES EXPECTED BETWEEN 3 AM AND 9 AM THIS MORNING. * TEMPERATURE...29-32 IN LOW SPOTS AND RIVER BOTTOMS. * IMPACTS...AREA GARDENERS SHOULD COVER THEIR OUTSIDE FLOWERS AND VEGETABLES TO PROTECT THEM FROM FREEZING TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
225 WWUS75 KRIW 211450 NPWRIW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 850 AM MDT WED SEP 21 2011 WYZ023-211600- /O.EXP.KRIW.FZ.W.0002.000000T0000Z-110921T1500Z/ STAR VALLEY- INCLUDING THE CITIES OF...AFTON...ALPINE...THAYNE 850 AM MDT WED SEP 21 2011 ...FREEZE WARNING WILL EXPIRE AT 9 AM MDT THIS MORNING... THE FREEZE WARNING WILL EXPIRE AT 9 AM MDT THIS MORNING. TEMPERATURES HAVE RISEN ABOVE FREEZING IN THE STAR VALLEY AND THUS THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ALLOWED THE FREEZE WARNING TO EXPIRE. $$ WYZ004>006-211600- /O.EXP.KRIW.FZ.W.0002.000000T0000Z-110921T1500Z/ NORTH BIG HORN BASIN-SOUTHWEST BIG HORN BASIN- SOUTHEAST BIG HORN BASIN- INCLUDING THE CITIES OF...POWELL...LOVELL...GREYBULL...BASIN... THERMOPOLIS...WORLAND 850 AM MDT WED SEP 21 2011 ...FREEZE WARNING WILL EXPIRE AT 9 AM MDT THIS MORNING... THE FREEZE WARNING WILL EXPIRE AT 9 AM MDT THIS MORNING. TEMPERATURES HAVE RISEN ABOVE FREEZING IN THE LOW AREAS OF THE BASIN AND THUS THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ALLOWED THE FREEZE WARNING TO EXPIRE. $$ WYZ010-011-020-211600- /O.EXP.KRIW.FZ.W.0002.000000T0000Z-110921T1500Z/ NORTHEAST JOHNSON COUNTY-SOUTHEAST JOHNSON COUNTY- NATRONA COUNTY LOWER ELEVATIONS- INCLUDING THE CITIES OF...BUFFALO...KAYCEE...CASPER 850 AM MDT WED SEP 21 2011 ...FREEZE WARNING WILL EXPIRE AT 9 AM MDT THIS MORNING... THE FREEZE WARNING WILL EXPIRE AT 9 AM MDT THIS MORNING. TEMPERATURES HAVE RISEN ABOVE FREEZING ACROSS THE LOWER ELEVATIONS OF JOHNSON AND NATRONA COUNTIES AND THUS THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ALLOWED THE FREEZE WARNING TO EXPIRE. $$ WYZ017>019-211600- /O.EXP.KRIW.FZ.W.0002.000000T0000Z-110921T1500Z/ WIND RIVER BASIN-LANDER FOOTHILLS- GREEN MOUNTAINS AND RATTLESNAKE RANGE- INCLUDING THE CITIES OF...RIVERTON...SHOSHONI...LANDER... JEFFREY CITY 850 AM MDT WED SEP 21 2011 ...FREEZE WARNING WILL EXPIRE AT 9 AM MDT THIS MORNING... THE FREEZE WARNING WILL EXPIRE AT 9 AM MDT THIS MORNING. TEMPERATURES HAVE RISEN ABOVE FREEZING ACROSS THE LOW LYING AREAS OF THE WIND RIVER BASIN AND LANDER FOOTHILLS AND THUS THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ALLOWED THE FREEZE WARNING TO EXPIRE. $$ TEAM RIVERTON
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this freeze warning went out at Sep 20, 2:32 PM MDT, 6 hours 19 minutes earlier.
Area forecast discussion, Sep 20, 2:32 PM MDT, 6 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RIVERTON WY 232 PM MDT TUE SEP 20 2011 SHORT TERM...TONIGHT THROUGH FRIDAY COOL NORTHWEST FLOW PREVAILS OVER THE AREA TODAY BEHIND IMPRESSIVE NORTHERN PLAINS UPPER LOW. ANOTHER SHORTWAVE IN THE FLOW OVER SOUTHERN SASKATCHEWAN WILL MOVE SOUTHWARD OVERNIGHT AND CLIP NORTHEAST WYOMING WEDNESDAY MORNING PROVIDING A REINFORCING SHOT OF CHILLY AIR ACROSS THE AREA...ESPECIALLY EAST OF THE DIVIDE. COLDEST AIR OF THE SEASON IS EXPECTED TONIGHT EAST OF THE DIVIDE WITH FREEZING TEMPERATURES LIKELY IN LOW LYING AREAS. THE ONLY THING THAT COULD POSSIBLY HAMPER THIS WOULD BE A POTENTIAL DEFORMATION AXIS REMAINING IN THE AREA CREATING PATCHES OF MID LEVEL CLOUDS FOR A FEW HOURS HAMPERING THE NORMAL NOCTURNAL TEMPERATURE CURVE. HOWEVER...IT APPEARS THAT THE MAJORITY OF THE NIGHT WILL BE MOSTLY CLEAR TO PARTLY CLOUDY AT WORST FOR THE MAJORITY OF THE TIME AND THUS FREEZING TEMPERATURES ARE EXPECTED IN LOW LYING AREAS. THE SPECIAL WEATHER STATEMENT SPELLS OUT THE HIGHEST LIKELIHOOD AREAS FOR WEDNESDAY MORNING. A WIDESPREAD HARD FREEZE IS NOT EXPECTED AND THUS THE SPECIAL WEATHER STATEMENT AND NOT A FREEZE WARNING. THE EVENING CREW CAN WATCH THE TEMPERATURE AND CLOUD TRENDS THIS EVENING TO MAKE SURE THE FORECAST REMAINS ON TRACK. THE SHORT TERM PERIOD WILL BE DOMINATED BY BUILDING HEIGHTS AFTER WEDNESDAY WITH TEMPERATURES WARMING TO AROUND NORMAL THURSDAY AND ABOVE NORMAL FRIDAY. ONE MORE COOL DAY IS EXPECTED EAST OF THE DIVIDE WEDNESDAY. LITTLE CHANGE IS EXPECTED IN THE WEST ON WEDNESDAY BEFORE TEMPERATURES WARM THERE ALSO. NO PRECIPITATION OR SIGNIFICANT WINDS ARE EXPECTED THROUGH THE SHORT TERM. OVERNIGHT LOWS WILL BE QUITE COOL AGAIN WEDNESDAY NIGHT BUT WILL BE 2 TO 4 DEGREES WARMER IN THE WEST AND AROUND 5 DEGREES WARMER EAST OF THE DIVIDE. LONG TERM...FRIDAY NIGHT THROUGH TUESDAY SUMMER RETURNS THIS WEEKEND. A RIDGE OF HIGH PRESSURE OVER THE CENTRAL AND NORTHERN ROCKIES AS WELL AS A VERY DRY AIRMASS WILL RESULT IN UNSEASONABLY WARM AND DRY CONDITIONS THROUGH THE WEEKEND. TEMPERATURES WILL BE ABOUT 10 DEGREES ABOVE AVERAGE. MEDIUM RANGE MODELS STILL SHOW THE RIDGE BEGINNING TO BREAK DOWN MONDAY AND TUESDAY AS A TROUGH SLIDES ALONG THE US AND CANADIAN BORDER...WITH ENOUGH MOISTURE TO POSSIBLY SQUEEZE OUT A FEW MOUNTAIN SHOWERS. AVIATION... VFR CONDITIONS WILL PREVAIL ACROSS THE REGION WITH A NORTH TO EAST SURFACE WIND PREVAILING EAST OF THE DIVIDE WHILE WEST TO NORTHWEST WIND PREVAIL WEST OF THE DIVIDE. AFTER AN AFTERNOON RETREAT...THE FRONT WILL MAKE ANOTHER SW SURGE THROUGH KRKS IN THE EVENING. A DRIER AIRMASS WILL PUSH IN FROM THE NORTH OVERNIGHT. A DEFORMATION ZONE ACROSS THE STATE MAY CAUSE SOME MID LEVEL CLOUD DECKS TO FORM OVERNIGHT WITH POSSIBLE BCFG IN THE BASINS...MAINLY ALONG RIVERS AND LAKES. FIRE WEATHER... TONIGHT WILL BE QUITE COOL TO COLD WITH GOOD RH RECOVERY. ONE MORE COOL DAY IS IN STORE EAST OF THE DIVIDE WEDNESDAY BEFORE WARMING TEMPERATURES RETURN INTO THE WEEKEND. THE WEEK LOOKS DRY WITH NO SIGNIFICANT WINDS BUT WITH MIN RH'S IN THE TEENS ACROSS THE LOWER ELEVATIONS AND EAST SLOPE OF THE MOUNTAINS FROM THURSDAY ONWARD WITH MAINLY 20S AND 30S MIN RHS' IN THE HIGHER ELEVATIONS AND WEST SLOPE. && .RIW WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...SKRBAC LONG TERM...ALLEN AVIATION...ALLEN FIRE WEATHER...SKRBAC
Hazardous weather outlook, Sep 20, 3:00 AM MDT, 17 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RIVERTON WY 300 AM MDT TUE SEP 20 2011 WYZ001>020-022>030-211200- ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST- BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS- EAST SWEETWATER COUNTY-FLAMING GORGE- GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS- NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN- NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS- ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES- SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN- SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY- TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN- UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN- WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST- YELLOWSTONE NATIONAL PARK- 300 AM MDT TUE SEP 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. TEAM RIVERTON
Nearby
Freeze Warnings in Wyoming, 2011Every freeze warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.